# SDR HEEA062833

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Part number: MS2414202
- Condition: Failed
- Location: Dc System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELAY WILL NOT LET GENERATOR COME ON LINE.  REPLACED WITH SERVICEABLE ASSY.
